# SDR SIMA201123510

- Difficulty date: August 6, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,982 hours, 22,120 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 22120
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2983 THE CREW REPORTED A PTRIM MAIN INOPERABLE WARNING MESSAGE ON EICAS.  THE CREW FOLLOWED AOM VOL 1 DESELECTED MAIN SYSTEM CUTOUT, THE BACK UP SEEMS TO WORK.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT HSCU IAW EMB AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 27-40-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
